# SDR UIEA2016061000415

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Condition: Cracked
- Location: Lt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD W/W DOOR AFT LOWER EDGE BEAM AND SKIN FOUND CRACK.  LT BLG INBD W/W DOOR AFT LOWER EDGE BEAM IS REPLACED AND INSTALLED SRM-51-10-02 AND 51-40-02.  SKIN IS REPAIRED AT BS 1424 IAW R1-52-00-11418, REV B.
